# SDR REXA2016052001040

- Difficulty date: May 20, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, GUSSET CHAFED FWD OF SERVICE DOOR CUTOUT AT S-10R.  BLENDED AREA IAW SRM 51-12-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FABRICATED NEW GUSSET IAW SRM 51-24-16, LOCATED AND DRILLED IAW SRM 51-40-11, FINISH COAT IAW SRM 53-21-23, INSTALLED NEW PART IAW SRM 51-42-20.
